MathSciNet Relay Station
MathSciNet bibliographic data
MR2158256 60H35 (26A33 35K15 35L65 60H15 65C35)
Jourdain, Benjamin; Méléard, Sylvie; Woyczynski, Wojbor A. Probabilistic approximation and inviscid limits for one-dimensional fractional conservation laws. Bernoulli 11 (2005), no. 4, 689–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement